Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Rash followed by consistent fever, dysuria and supra-pubic pain, suspicion of viral infection. Tests and investigations indicated normal. Suggestive treatment?

my mom is 65 years old and developed rash on her leg 2 weeks ago which was waxing and waning and looks more like heat rash, after which she was prescribed levimasole 150 for 2 days and on the second day of that develop fever and continues til date( 10 day today) , she was hospitalised on fever of 104.5, not given paracetamol at all , all investigation were ok. they called it viral origin as mild sorethroat , but for last 4 days her fever is 99.5 and it continues till date. she is having dysuria and suprapubic pain continuously despite urinalysis coming only 5-6 wbc and 2-3 rbc , kindly tell me what to do next
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Feb 2016
Hi. Was the rash like streaks that is lining? Had she visited some area where Elephantiasis (Infection of leg lymphatics and then swelling) is known? Fever can very well be due to UTI= urinary tract infection as there are 5-6 WBC with dysuria and supra-pubic pain. She must be under antibiotic cover which can give this urine report. At many places Doctors do not give paracetamol to see the real course of the disease. Continue with the antibiotics if already given, may need to change to another antibiotics as sometimes there can be resistance.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor